If you're an Intron-A vet, I'd have to say that Peg is easier...even with the addition of riba. A lot of folks have a very easy initiation. Me, I experiened "bad flu" with fever, headache, muscle ache, nausea, dizziness, and so on. The unexpected effects were extreme sensitivity to light and sound. It's not particularly scary -- it's more like reliving a childhood bout with some nasty virus. Inconvenient, but doable.
I just took shot 6, I think? What is my name again? Brain fog is one of the sx's also. First week was worst, and it gradually got better. Last week, almost nothing at all. Kind of get like withdrawal feeling towards end of week. I am new at this, but definately doable so far. If you get a choice, go with Pegysus over the Scherring peg, HUGE difference!!
My first shot was awful. I almost went to the hospital. Since then I feel extreme fatigue after shot day (Fri) and lay around for a couple of days after. It seems to get better every week, and I'm happy to say that this weekend I have been able to keep my kids at home with me! Every one is different and I guess it is a waste of time to worry about what "might" happen. Sometimes you just have to hold your nose and jump in. After my first shot I asked for advice here re: side effects and felt so supported and encouraged and I recieved lots of info on management of sides. When are you scheduled to start?
I'm set to go for 48, but might try to extend. Only time will tell. Dr seems to be against extending from what I got from her. She likes the maintanence therapy. I did my shot last night, and felt nothing today, nothing!! I have been out shopping all day, trying to get some deals. I realize that the fatigue starts kicking some @ss as the weeks start collecting. Right now I feel good, and I can't ask for anything more.
Hi everyone I haven't been on for a few. Problems with the boyfriend. I guess the sx were too much for him to handle. He left two days ago. I've been exhausted working. So I did shot four alone today. Actually I have come to the conclusion that stress has made it much harder for me. Not eating and sleeping well is not a good thing to do while doing tx. I've been through some major anxiety and depression over this. Being that my boyfriend of six years didn't contract this I kinda feel like he wanted to get out while he had the chance of not getting it. His choice. I know in my heart that God has something good in store for me. This is just another stepping stone that I have to endure and I want to come out on top of this freaking virus. For a while I thought I wasn't going to do it. But like I just read the first shot is rough. I think most of it was the buildup (fear of the shot and fear of the sides) and your intensely listening to your body for any weird feeling and ache and can hear your heart pound. Am I gonna have an allergic reaction and die!! God I have so much compassion for all of us going through this and I am sorry that there are post sides still effecting some of you that beat this thing. I know I may have some trauma going through this but I want to live with my liver cancer free. But my main reason for doing this treatment is so that I never give it to anyone else as this great gift was bestowed upon me. So for those of you that are afraid to start or are going through this remember that you are not alone (personally I am) but when he walked out I had to remember one thing if your partner can't hang with you then let them go free. You only need you and you can do it. Your gonna be crabby and hurt and ache and get dizzy and cry (even men cry) please try to find something good out of it. I'm going for the gusto buddy. I'm taking this rollercoater ride all by myself. I'm tired of feeling sorry for myself. For you believers, please say a little prayer that my cbc and tsh comes out good. I see the doc on Monday.
The fight is on. I'm on a roll must be the shot I just took. LOL
Love you all
With the positive attitude you have honey, You can and will beat this thing. Alot of people (spouses) do have a hard time dealing with it, you are NOT alone !!
Are you on an antidepressant? You might want to consider it, you are going through alot right now and depression is a major side that can be helped with medication.
I will be praying for you..Keep up the positive attitude. Kim
Wish I could do more. But am sending prayers for you. Remember sometime we are being tested and don't know it, but are become better for it.
Thank you all for your kind words and prayers
Couple quotes that have helped me.
"Very little is needed to make a happy life, It is all within yourself, in YOUR way of thinking" Marcus Arelius
"If you want to live a happy life, tie it to a goal, not to people or things" Albert Einstein
"Success is not final, failure is not fatal: it is the COURAGE to continue that counts" Winston Churchill
Keep your head up. If he couldn't stand by you when you most needed him, it is better he left now. Showed his true character.
I guess some people are in through thick and thin, and others only through thick( I can't never tell which one is supposed to be the good one), when the going gets rough, they keep going. You are not alone, though, many of us are still here to help cheer others on through the finish line.
You do become aware of every little glitch in your body, and that could be good sometimes, to catch things early on. Talk about things, let them out, they seem to decrease in intensity as they funnel out through your mouth. If you need some meds to tie you over, go for it. You are giong through normal emotions of depression, and your mental defense mechanisms will help you out of it. But if the meds interfere with those skills, ask for an antidote from the dr. I did not take any throughout Tx, was able to ride throuigh some rough patches. But in 1996, I had to take zoloft for 6 months....short time therapy. Listen to your body and decide if your ability to overcome the bad feelings are compromised, if they are not, ride it out with our help, if they are, ask your dr for help.
It gets better post tx, quick, at least it did for me, and so far, no post tx organic problems.
i have six kids ( 4 teens at home ) my class is next week and then i start my meds. the more i read in the forum here the more afraid i get. it is good to know that you all are out there and that i'm not alone. i know how good my God is so i'll just hold his hand a little tighter.....